Revista Latino-Americana de Probabilidade e Estatística
Home
Política Editorial
Comitê Editorial
Submissão de Artigos
Arquivo
E-mail
Espelho    Idioma

formato da Alea
ISSN 1980-0436

2022

Volume XIX

Quantization and martingale couplings
Benjamin Jourdain & Gilles Pagès
pages 1-22

The β-Delaunay tessellation III: Kendall’s problem and
limit theorems in high dimensions

Anna Gusakova & Zakhar Kabluchko & Christoph Thäle
pages 23-50

Bound on the running maximum of a random walk with
small drift

Ofer Busani & Timo Seppäläinen
pages 51-68

The expected degree distribution in transient duplication
divergence models

Andrew D. Barbour & Tiffany Y. Y. Lo
pages 69-107

The Spectra of Principal Submatrices in Rotationally
Invariant Hermitian Random Matrices and the Markov–
Krein Correspondence

Katsunori Fujie & Takahiro Hasebe
pages 109-123

Absorption time and absorption probabilities for a family
of multidimensional gambler models

Paweł Lorek & Piotr Markowski
pages 125-150

On monotonicity and couplings of random currents and
the loop-O(1)-model

Frederik Ravn Klausen
pages 151-161

Spine decomposition and L log L criterion for superpro-
cesses with non-local branching mechanisms

Yan-Xia Ren & Renming Song & Ting Yang
pages 163–208

Comparing the inversion statistic for distribution-biased
and distribution-shifted permutations with the geometric
and the GEM distributions

Ross G. Pinsky
pages 209–229

Critical window for the vacant set left by random walk on
the configuration model

Jiří Černý & Thomas Hayder
pages 231–257

Growing random graphs with a preferential attachment
structure

Delphin Sénizergues
pages 259–309

Extinction probabilities in branching processes with count-
ably many types: a general framework

Daniela Bertacchi & Peter Braunsteins & Sophie Hautphenne & Fabio Zucca
pages 311–338

Second Order Expansions for Sample Median with Ran-
dom Sample Size

Gerd Christoph & Vladimir V. Ulyanov & Vladimir E. Bening
pages 339–365

Some toy models of self-organized criticality in percolation
Raphaël Cerf & Nicolas Forien
pages 367–416

Probability of consensus in spatial opinion models with
confidence threshold

Mela Hardin & Nicolas Lanchier
pages 417–437

Large Deviation Principle for the Greedy
Exploration Algorithm over Erdös-Rényi Graphs

Paola Bermolen & Valeria Goicoechea & Matthieu Jonckheere & Ernesto Mordecki
pages 439–456

Diffusive bounds for the critical density of activated ran-
dom walks

Amine Asselah & Leonardo T. Rolla & Bruno Schapira
pages 457–465

A Markov process for an infinite age-structured population
Dominika Jasińska & Yuri Kozitsky
pages 467–492

Cutpoints of non-homogeneous random walks
Chak Hei Lo & Mikhail V. Menshikov & Andrew R. Wade
pages 493–510

Cutoff for the Fredrickson-Andersen one spin facilitated
model

Anatole Ertul
pages 511–536

Fluctuations of the Magnetization for Ising models on
Erdős-Rényi random graphs – the regimes of low temper-
ature and external magnetic field

Zakhar Kabluchko & Matthias Löwe & Kristina Schubert
pages 537–563

The Loewner difference equation and convergence of
loop-erased random walk

Gregory F. Lawler & Fredrik Viklund
pages 565–598

Fractionally Integrated Moving Average Stable Processes
With Long-Range Dependence

G. L. Feltes & S. R. C. Lopes
pages 599–615

Moderate deviation principles for bifurcating Markov chains:
case of functions dependent of one variable

S. Valère Bitseki Penda & Gorgui Gackou
pages 617–640

Scaling limits for the block counting process and the fixa-
tion line for a class of Λ-coalescents

Martin Möhle & Benedict Vetter
pages 641–664

The fluctuations of the giant cluster for percolation on
random split trees

Gabriel Berzunza Ojeda & Xing Shi Cai & Cecilia Holmgren
pages 665–700

Lyapunov exponent for products of random Ising transfer
matrices: the balanced disorder case

Giambattista Giacomin & Rafael L. Greenblatt
pages 701–728

On the chemical distance exponent for the two-sided level
set of the two-dimensional Gaussian free field

Yifan Gao & Fuxi Zhang
pages 729–753

Covering a compact space by fixed-radius or growing ran-
dom balls

David J. Aldous
pages 755–767

Asymptotics of k dimensional spherical integrals and
applications

Alice Guionnet & Jonathan Husson
pages 769–797

Factorization and discrete-time representation of multi-
variate CARMA processes

Vicky Fasen-Hartmann & Markus Scholz
pages 799–812

Quasi-Limiting Behavior of Drifted Brownian Motion
Iddo Ben-Ari & SangJoon Lee
pages 813–838

Depth of vertices with high degree in random recursive
trees

Laura Eslava
pages 839–857

Refined Large Deviation Principle for Branching Brownian
Motion Conditioned to Have a Low Maximum

Yanjia Bai & Lisa Hartung
pages 859–880

The Itô-Tanaka Trick : a non-semimartingale approach
Laure Coutin & Romain Duboscq & Anthony Réveillac
pages 881–924

A de Finetti-type representation of joint hierarchically exchange-
able arrays on DAGs

Jiho Lee
pages 925–942

Complete convergence theorem for a two-level contact pro-
cess

Ruibo Ma
pages 943–955

Asymptotic behaviour of the lattice Green function
Emmanuel Michta & Gordon Slade
pages 957–981

Convex minorants and the fluctuation theory of Lévy pro-
cesses

Jorge Ignacio González Cázares & Aleksandar Mijatović
pages 983–999

Functional central limit theorem for tagged particle
dynamics in stochastic ranking process with space-time
dependent intensities

Yukio Nagahata
pages 1001–1024

Truncation of long-range percolation models with square
non-summable interactions

Alberto M. Campos & Bernardo N. B. de Lima
pages 1025–1033

Forests on wired regular trees
Gourab Ray & Ben Xiao
pages 1035–1043

Maximum likelihood estimation for discrete exponen-
tial families and random graphs

Krzysztof Bogdan & Michał Bosy & Tomasz Skalski
pages 1045–1070

Decay of harmonic functions for discrete time Feynman–
Kac operators with confining potentials

Wojciech Cygan & Kamil Kaleta & Mateusz Śliwiński
pages 1071–1101

On the local limit theorems for lower psi-mixing Markov
chains

Florence Merlevède & Magda Peligrad & Costel Peligrad
pages 1103–1121